MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CARBON DIOXIDE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CARBON DIOXIDE
Catalog Number 03L80-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported multiple architect carbon dioxide results that were either falsely elevated or repeated lower when rerun.The customer provided the following discrepant results: initial 36, repeat 20 discrepant; initial 25, repeat 18 discrepant; initial 27, repeat 18 discrepant; initial 36, repeat 23 discrepant; initial 41, repeat 20 discrepant; initial 32, repeat 27 discrepant; initial 25, repeat 21 discrepant; initial 31, repeat 27 discrepant; initial 27, repeat 21 discrepant; initial 24, repeat 19 discrepant.The customer uses a normal range of 22-29 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint, a search for similar complaints, a review for complaint trends, a review of labeling.A search for similar complaint was performed for reagent lot 53082uq05 found no other complaint similar to the complaint issue.No non-statistical or adverse trend, non-conformances, potential non-conformances, or deviations were identified for the customer's issue.The original sample was retested and generated lower results.After troubleshooting no additional discrepant results were generated.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY CARBON DIOXIDE
Common Device Name
CARBON DIOXIDE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8191268
Report Number1628664-2018-02173
Device Sequence Number1961095
Product Code KHS
UDI-Device Identifier00380740005955
UDI-Public00380740005955
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number03L80-21
Device Lot Number53082UQ05
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/30/2018
Supplement Date Received by Manufacturer02/06/2019
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 SYSTEM, LN 01G06-11; ARCHITECT C8000 SYSTEM, LN 01G06-11; SN (B)(4); SN (B)(4)